# SDR CALA2013081290371

- Difficulty date: August 10, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,833 hours, 23,241 cycles
- Engine: Pwa PW2040
- System (JASC): 2420 · AC Generation System
- Part: Apu
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU GEN FAILURE, FLT DIVERTED.  APU GENERATOR FAIL TO COME ON LINE AFTER HIGH ALT START.   APU OIL WAS LOW UPON ARRIVAL.  APU OIL SERVICED TO FULL.  ATTEMPTED APU START.   EXCESSIVE SMOKE OUT OF APU TAILPIPE.  APU OIL SIGHT GLASS INDICATES OIL SERVICE NEEDED AGAIN.  OIL FOUND IN APU TAIL PIPE.  APU PLACED ON MEL DUE TO NO PARTS.
